# SDR P5CA9800122

- Difficulty date: January 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Main Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 MAIN TANK LOWER REP STIFFENER CRACKED RIB.  ALSO, WEB UNDER STIFFENER CRACKED.  REPLACED STIFFENER AND REPAIRED WEB PER SRM 51-10-01 AND 57-10-05 FIG 2.
